American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alan McConnell. A note on the Brauer group . Proc. Amer. Math. Soc. 17 (1966) 956-957. MR 0195961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. J. Faudree. Subgroups of the multiplicative group of a division ring . Trans. Amer. Math. Soc. 124 (1966) 41-48. MR 0201508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. J. Nunke. On direct products of infinite cyclic groups . Proc. Amer. Math. Soc. 13 (1962) 66-71. MR 0136655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Maxwell Rosenlicht. On a result of Baer . Proc. Amer. Math. Soc. 13 (1962) 99-101. MR 0147553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Murray Gerstenhaber. On canonical constructions. IV . Proc. Amer. Math. Soc. 8 (1957) 745-749. MR 0132787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1